Advertisement

Journal of Dynamical and Control Systems

, Volume 22, Issue 2, pp 207–225 | Cite as

Controllability of Linear Systems on Low Dimensional Nilpotent and Solvable Lie Groups

  • Mouhamadou Dath
  • Philippe Jouan
Article

Abstract

This paper is devoted to the study of controllability of linear systems on solvable and nilpotent Lie groups. Some general results are stated and used to completely characterize the controllable systems on the nilpotent Heisenberg group and the solvable two-dimensional affine group.

Keywords

Nilpotent and solvable Lie groups Linear systems Controllability 

Mathematics Subject Classification (2010)

93B05 93C10 22E25 

Notes

Acknowledgments

The authors wish to express their thanks to Saïd Naciri for pointing an error in the proof of Theorem 4.

References

  1. 1.
    Ayala V, Kizil E. Null controllability on Lie groups. Proyecciones (Antofagasta) vol.32 no.1 Antofagasta mar; 2013.Google Scholar
  2. 2.
    Ayala V, San Martin L. Controllability of nilpotent systems. Report IC/93/30, ICTP, Trieste: 1993.Google Scholar
  3. 3.
    Ayala V, Tirao J. Linear control systems on Lie groups and controllability. In: Proceedings of symposia in pure mathematics, vol 64. AMS; 1999. p. 47–64.Google Scholar
  4. 4.
    Bourbaki N. Groupes et algèbres de Lie, Chapitres 2 et 3: CCLS; 1972.Google Scholar
  5. 5.
    Cardetti F, Mittenhuber D. Local controllability for linear control systems on Lie groups. J Dyn Control Syst. 2005;11(3): 353–373.CrossRefMathSciNetMATHGoogle Scholar
  6. 6.
    Grasse KA, Sussmann HJ. Global controllability by nice controls. Nonlinear controllability and optimal control. Monogr. Textbooks Pure Appl. Math., 133, New York: Dekker; 1990. p. 33–79.Google Scholar
  7. 7.
    Jouan Ph. Equivalence of control systems with linear systems on Lie groups and homogeneous spaces. ESAIM: Control Optim Calc Var. 2010;16:956–973.Google Scholar
  8. 8.
    Jouan Ph. Finite time and exact time controllability on compact manifolds. J Math Sci. 2011;177(3):402–410.CrossRefMathSciNetMATHGoogle Scholar
  9. 9.
    Jouan Ph. Invariant measures and controllability of finite systems on compact manifolds. ESAIM: Control Optim Calc Var. 2012;18:643–655.CrossRefMathSciNetMATHGoogle Scholar
  10. 10.
    Jouan Ph. Controllability of linear system on Lie groups. J Dyn Control Syst. 2011;17(4):591–616.CrossRefMathSciNetMATHGoogle Scholar
  11. 11.
    Jurdjevic V. Geometric control theory. Cambridge University Press; 1997.Google Scholar
  12. 12.
    Nijmeijer H, van der Schaft AJ. Nonlinear dynamical Control Systems. Springer; 1990.Google Scholar
  13. 13.
    Sachkov YL. Control theory on Lie groups. J Math Sci. 2009;156(3):381–439.Google Scholar
  14. 14.
    San Martin L, Ayala V. Controllability properties of a class of control systems on Lie Groups, Nonlinear control in the year 2000, Vol. 1, 83–92, L.N. in Control and I.S., 258. Springer; 2001.Google Scholar
  15. 15.
    Sontag ED. Mathematical control theory, 2nd ed. New-York: Springer; 1998.Google Scholar

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  1. 1.Laboratoire de géométrie différentielle et applicationsUniversité Cheikh Anta Diop de DakarDakarSenegal
  2. 2.Lab. R. Salem, CNRS UMR 6085Université; de RouenSaint-Étienne-du-RouvrayFrance

Personalised recommendations